MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL PROTECTA CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC EUROPE SARL PROTECTA CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number D334TRG
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/18/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The initial reported event of [infection/erosion] was submitted via an alternative summary report.As the summary report has been revoked, this new information is therefore being submitted via a 30 day report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The device was returned and analyzed.Returned product analysis was performed and no anomalies were found.The device was returned and screening analysis was performed, but no issue was identified requiring full analysis.Concomitant medical products: 5071-35 lead, implanted (b)(6) 2009.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that a pocket infection occurred.The implantable cardioverter defibrillator (icd) system was explanted.No further patient complications have been reported as a result of this event.

Brand Name
PROTECTA CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
CH  1131
MDR Report Key9950467
Report Number9614453-2020-01230
Device Sequence Number14270749
Product Code NIK
UDI-Device Identifier00613994678140
UDI-Public00613994678140
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/28/2012
Device Model NumberD334TRG
Device Catalogue NumberD334TRG
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2014
Initial Date Received by Manufacturer 04/06/2020
Supplement Date Received by Manufacturer04/06/2020
Initial Report FDA Received Date04/10/2020
Supplement Report FDA Received Date04/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
694965 LEAD, 5076-52 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR